# SDR UALA2010063002324

- Difficulty date: June 30, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 79,837 hours, 8,950 cycles
- Engine: Pwa PW4056
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Condition: Damaged
- Location: Nr 4 Engine
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 ENG NOSE COWL DAMAGED AT 0430 POS.
